# SDR DL72L960405

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-1 LETTER CHECK, NR 5 L/E FLAP ACTUATOR MOUNT  BRACKET CRACKED AT LOWER I/B CORNER.  REPAIRED PER M/M 57-0-21 PG 811.
